The wall obstruction in shape and pro-homotopy, with applications release_7764h6gzqnb7phmgdzs6qyip6u

by David A. Edwards, Ross Geoghegan

Published in Bulletin of the American Mathematical Society by American Mathematical Society (AMS).

1975   Volume 81, p919-921

Archived Files and Locations

application/pdf  196.7 kB
file_q6cdieil4rbrpggesbyagq6qoa (web) (webarchive) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   1975-09-01
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9904
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 382f303c-9110-443d-982e-6b7b1387ae23